MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SLF TAPPING ROOF PILE SCRW35MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US SLF TAPPING ROOF PILE SCRW35MM; BONE SCREWS AND PINS : SCREWS
Model Number 1011-40-035
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient presented to doctor's office with pain.Xrays showed possible loosening of protrusio cage.Surgery scheduled and dr.K found cage loose.Removed head, liner and cage and reinsert a multi hole grip cup, liner and head.Doi: (b)(6) 2017.Dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
SLF TAPPING ROOF PILE SCRW35MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10312225
Report Number1818910-2020-16662
Device Sequence Number1072519
Product Code JDJ
UDI-Device Identifier10603295000457
UDI-Public10603295000457
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K962007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011-40-035
Device Catalogue Number101140035
Device Lot Number493299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5; PINN CAN BONE SCREW 6.5MMX20MM; PINN MAR +4 NEUT 36IDX58OD; PROTRUSIO CAGE 64ODX61ID R; SLF TAPPING ROOF PILE SCRW30MM; SLF TAPPING ROOF PILE SCRW35MM; SLF TAPPING ROOF PILE SCRW40MM; SLF TAPPING ROOF PILE SCRW40MM; SLF TAPPING ROOF PILE SCRW40MM; ARTICULEZE M HEAD 36MM +8.5; PINN CAN BONE SCREW 6.5MMX20MM; PINN MAR +4 NEUT 36IDX58OD; PROTRUSIO CAGE 64ODX61ID R; SLF TAPPING ROOF PILE SCRW30MM; SLF TAPPING ROOF PILE SCRW35MM; SLF TAPPING ROOF PILE SCRW40MM; SLF TAPPING ROOF PILE SCRW40MM; SLF TAPPING ROOF PILE SCRW40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR